# SDR FDEA200911133950

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/E RUDDER APPROX 5 INCHES DOWN FROM THE TOP CORNER HAS A LIGHTENING STRIKE.  REMOVED DAMAGED STRIP IAW SEM 51-40-21, PARA 6.  LOCATED AND DRILLED NEW STRIP PN A5547171320600 IAW SRM 51-40-44.  FABBED DOUBLER IAW SRM 55-41-12,  FIG 209, PG 239.  ALODINED STRIP AND DOUBLER IAW SRM 51-21-10, PG 1.  PRIMED STRIP AND DOUBLER IAW SRM 51-23-10, PG 1.  PAINTED SRTIP AND DOUBLER IAW SRM   51-75-10, PG 1.  INSTALLED STRIP AND DOUBLER IAW SRM 51-40-21, PARA 6.
